# SDR VNAA20250528006

- Difficulty date: April 20, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903706125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SKIN PANEL LOWER SECTION OF FUSELAGE BTW FS 910.00/919.00 STGR 27/26RH. BLENDED OUT ON SKIN PANEL LOWER SECTION OF FUSELAGE BTW FS 910.00/919.00 STGR 27/26RH WAS PERFORMED PER CRJ-900 SRM 51-12-00-001-001-A01 AND EVALUATED, THEREFORE IS WITHIN LIMITS IN ACCORDANCE OF REO 670-53-00-290 REV.-F.
